# SDR N6WA2013060701

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 27,288 hours, 19,298 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ESCAPE HATCH LEAKING. LUBRICATED FLIGHT DECK ESCAPE HATCH SEAL IAW AMM 12-20-52, NO LEAKS AT THIS TIME.
